Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Article

Sanders, J.A and Wang, J.P. (2001) Integrable Systems and their Recursion Operators. Nonlinear Analysis, 47 (8). pp. 5213-5240. ISSN 0362-546X. (The full text of this publication is not available from this repository)

Book section

Sanders, J.A and Wang, J.P. (2001) On Integrability of Evolution Equations and Representation Theory. In: Joshua, Leslle and Thierry, Robart, eds. The geometrical study of differential equations. American Mathematical Society, America, pp. 85-99. ISBN 9780821829646. (The full text of this publication is not available from this repository)

This list was generated on Sat Apr 19 03:14:54 2014 BST.